RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 7, Issue 5  


Expository Surveys
A general scheme for averaging selfadjoint elliptic systems in multidimensional domains, including thin domains
S. A. Nazarov
1

Research Papers
An elementary proof of the Freedman immersion theorem
P. M. Akhmet'ev
93
Classical solvability of the problem of the motion of two viscous incompressible fluids
I. V. Denisova, V. A. Solonnikov
101
Lagrange duality in nonconvex optimization theory and modifications of the Toeplitz–Hausdorff theorem
A. S. Matveev
143
On the closedness of the image of a difference operator with constant differences
S. G. Merzlyakov
182
A scoopable Banach space that is isomorphic to $L_2$
E. A. Riss
204
A new trigonometric form of ellipsoidal coordinates and the splitting of the eigenvalues of the Laplace operator in an ellipsoid with “inner boundaries”
N. B. Tabanov
225

Changes for paper of A. N. Shumakovich “Explicit Formulas for Strangeness of Plane Curvss”, Algebra i Analiz, vol. 7 (1995), no. 3
252
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019